MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 9 MM
Medical Device Problem Codes Loose or Intermittent Connection (1371); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 6/27/2023, it was reported by a sales representative via sems that an ar-2386-09 quad pro harvester had an issue during an acl procedure on (b)(6) 2023.The quad harvester tip seemed loose on the harvesting device.A second device was opened to complete the case.The device was discarded by the facility.This occurred during use with no patient harm.Additional information was requested.On 7/6/2023, the sales representative stated the following information over the phone: this occurred during the use of the device.When the surgeon inserted the quad pro harvester, the metal cutting blade was rocking/wiggling within the plastic cannula.The device was removed in one piece from the patient, nothing broke off.A second device with an unknown lot number was used to complete the case successfully.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the image received from the field, the quadpro¿ harvester appears to be damaged on the distal end.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
QUADPRO¿ HARVESTER, 9 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17380086
Report Number1220246-2023-07294
Device Sequence Number6073015
Product Code LXH
UDI-Device Identifier00888867344662
UDI-Public00888867344662
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberQUADPRO¿ HARVESTER, 9 MM
Device Catalogue NumberAR-2386-09
Device Lot Number21N07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown